Jump to content
Important Survey - Please Participate ×

I'm At Rock Bottom, I need support.


[Me...]

Recommended Posts

Hello, pardon if my writing is jumbled, my brain feels jumbled.

I don't really have the support of my psych in tapering.

 

I was at 2.75 mg, I'm now at 1.75mg. I made cuts 0.25 at a time.

 

I've hit rock bottom, I drank last night and it resulted in a very erratic and harming behavior. I never drink, but I was so miserable last night.

I usually sleep about 9 hrs. Tonight I did not sleep.

I feel like my existence is a painful mistake. I have everything I could ever ask for, but I can't enjoy these things because I feel like I am in purgatory.

I am 23 and I feel like my life is over. I'm harming the love of my life and our relationship.

 

I need support. I need help configuring how to taper at a rate of 10% every 3 weeks.

My Klonopin is made into 0.25 capsules at a compounding pharmacy. I take 7... .25mg doses throughout the day. (1.75mg)

 

Can someone please help me devise a taper plan? May some please share what has helped you? Encouragement? Please...

Please...

 

Help.

 

 

Link to comment
Share on other sites

It sounds like your not stable at that dose. Maybe you should stabalize, then make very small micro cuts. And then once you feel stable make another cut. The key to weaning off klonopin is to do it as slow as possible. And never drink alcohol. You might as well make a deal wtih yourself right now that your done with alcohol until you've recovered from this

 

You should buy an electric scale and weigh out your cuts. Just remember not to rush it. Take it as slow as possible.

Link to comment
Share on other sites

I'd hold the klonopin for a bit longer. And I wouldn't drink if I was suffering. I find that even though alcohol is more tempting when things get rough I need to avoid it at all costs. For me it makes things worse. Especially when I'm in a bad place to begin with.  B
Link to comment
Share on other sites

Hello, pardon if my writing is jumbled, my brain feels jumbled.

I don't really have the support of my psych in tapering.

 

I was at 2.75 mg, I'm now at 1.75mg. I made cuts 0.25 at a time.

 

I've hit rock bottom, I drank last night and it resulted in a very erratic and harming behavior. I never drink, but I was so miserable last night.

I usually sleep about 9 hrs. Tonight I did not sleep.

I feel like my existence is a painful mistake. I have everything I could ever ask for, but I can't enjoy these things because I feel like I am in purgatory.

I am 23 and I feel like my life is over. I'm harming the love of my life and our relationship.

 

I need support. I need help configuring how to taper at a rate of 10% every 3 weeks.

My Klonopin is made into 0.25 capsules at a compounding pharmacy. I take 7... .25mg doses throughout the day. (1.75mg)

 

Can someone please help me devise a taper plan? May some please share what has helped you? Encouragement? Please...

Please...

 

Help.

 

I think it's important that you get some help with your taper so I've bolded your questions to help others see where your need is.  Reading your signature, I can't really tell how fast you've tapered, but after a couple of withdrawals and reinstatements, in my opinion it's vital to go slowly and carefully. 

 

However, I've never taken Klonopin or any other long-acting benzodiazepine so it would be good for you to get some advice and direction from those who have.

 

I would start a second thread for your concerns about how you're feeling, maybe even start a blog for support.  Taper issues and withdrawal symptom support are best separated in order to get the best support for each.

 

I would not trust negative feelings right now.  When I was tapering I had nothing but negative feelings and by nature I am a very positive person.  The brain doesn't like the withdrawal process and lets us know by letting loose with all sorts of negative thoughts.  These are not reality and are considered by most of us to be 'benzo lies'.

 

Hang in there, MeHacesFalta.  You are young, this is scary but it is also temporary.  I would lay off the alcohol completely, it may sooth your symptoms for a few hours but it then turns on you and makes them worse for much longer than it helped.

 

Challis

Link to comment
Share on other sites

Hello, pardon if my writing is jumbled, my brain feels jumbled.

I don't really have the support of my psych in tapering.

 

I was at 2.75 mg, I'm now at 1.75mg. I made cuts 0.25 at a time.

 

I've hit rock bottom, I drank last night and it resulted in a very erratic and harming behavior. I never drink, but I was so miserable last night.

I usually sleep about 9 hrs. Tonight I did not sleep.

I feel like my existence is a painful mistake. I have everything I could ever ask for, but I can't enjoy these things because I feel like I am in purgatory.

 

I am 23 and I feel like my life is over. I'm harming the love of my life and our relationship.

 

I need support. I need help configuring how to taper at a rate of 10% every 3 weeks.

My Klonopin is made into 0.25 capsules at a compounding pharmacy. I take 7... .25mg doses throughout the day. (1.75mg)

 

Can someone please help me devise a taper plan? May some please share what has helped you? Encouragement? Please...

Please...

 

Help.

 

Hi MHF,

 

I'm sorry you are suffering so badly right now.  I can hear how miserable you are in your post.  Benzo withdrawal can be one of the hardest things we will ever do.  So you drank last night and got out of control.  Not your best decision, but not the end of the world either as long as its not something you repeat.  Many of us here have done things to try and get relief, things that we regret.  Pick yourself up and make a fresh start today.

 

As I read your post, I think you have made too big of a cut from 2.0 to 1.75.  That would have been a 12.5% cut.  This is what I would do.  I would go back up to 2.0 and hold there for a while until you feel stable.  Then I would begin a slow and careful taper of 5-10% each cut. 

 

You could start by splitting one of your doses in half.  That would be only a 6.25% cut.  The next cut could be leaving out the half tab and going to 1.75 mgm per day.  That would be approximately a 7% cut.  Continue on this way, cutting out half a tab with each cut until you get down to 1.25 mgm/day, at which point you will need to slow down to remain in the 5-10% window.  Then you can start to cut out 1/4 of a tab each cut.  Until you get down to .5, at which time you will have to consider a micro taper for the rest of the way.

 

This is merely my opinion but you will have to decide what works best for you.  Whatever you do, SLOW and CONSISTENT is the key. While you are going through this, be as gentle on yourself as you can possibly be.  Stay off the alcohol and street drugs.  Eat as healthily as you can.  Exercise a bit if you can.  Maintain as stress-free an environment as you can.  Distract yourself as much as you can by watching movies, TV, reading, whatever it takes to take your mind off your symptoms.

 

MHF, you are young and your entire life is ahead of you.  The only thing worse than what you are going through right now is to stay on the drug for another 20 years and then be 20 years older trying to get off.  Read around the forum and you'll find a whole lot of folks going through that scenario.  You can do this.  You can get off this poison and get your life back.

 

I'm sending you all the positive energy and vibes I can muster for hope and healing and the strength to hold on for the ride.  This journey isn't for the faint of heart, but you can make it.

 

:smitten:

She

 

Link to comment
Share on other sites

Hope you're doing OK, or at least better than before. There's some good advice here. Try not to be too hard on yourself. Things can be discouraging but congratulate yourself for every step you take up from rock bottom. Every small cut is a little victory and one step closer to regaining yourself again.
Link to comment
Share on other sites

May I suggest you post your concerns on the Klonopin Klub in the support section? They were a life saver for me and there are very nice ppl there. But it's a fast moving thread so you have to keep up. Wishing you all the best. :smitten: If I tapered off 6.5 mg then you'll get there as well.

 

Betsy ❤️

Link to comment
Share on other sites

Clonazepam has a half life of 6-12 hours, with full elimination around 96. If I were you I would continue your dosage at the amount you've been given, but stagger it a half hour daily. Like if I were to dose normally at 7 pm the next day 730, then 8 and so on.

 

This would be to give my body babysteps in getting over it.

Link to comment
Share on other sites

×
×
  • Create New...